Simplified nonorthogonal crack model for concrete

Gajer G. and Dux P.F. (1991) Simplified nonorthogonal crack model for concrete. , 117 1: 149-164. doi:10.1061/(ASCE)0733-9445(1991)117:1(149)


Author Gajer G.
Dux P.F.
Title Simplified nonorthogonal crack model for concrete
ISSN 0733-9445
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1061/(ASCE)0733-9445(1991)117:1(149)
Volume 117
Issue 1
Start page 149
End page 164
Total pages 16
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User